National Changhua University of Education Institutional Repository : Item 987654321/8923
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 19029228      在线人数 : 237
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: On maximal Element Theorems, Variants of Ekeland’s Variational Principle and Their Applications
作者: L. J. Lin;W.S.Du
贡献者: 數學系
关键词: -function;Fitting function;Maximal element;Generalized Ekeland’s variational principle;Generalized Caristi’s (common) fixed point
;Nonconvex maximal element theorems for maps;Nonconvex minimax theorem;Nonconvex vectorial equilibrium theorem;Convergence
日期: 2008-03
上传时间: 2011-05-10T06:50:34Z
出版者: Elsevier Science
摘要: In this paper, we establish several different versions of generalized Ekeland’s variational principle and maximal element theorem
for -functions in . complete metric spaces. The equivalence relations between maximal element theorems, generalized Ekeland’s
variational principle, generalized Caristi’s (common) fixed point theorems and nonconvex maximal element theorems for maps are
also proved. Moreover, we obtain some applications to a nonconvex minimax theorem, nonconvex vectorial equilibrium theorems
and convergence theorems in complete metric spaces.
關聯: Nonlinear Analysis: Theory, Methods & Applications, 68(5):1246-1262
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈